Full Text: PDF
Received October 28, 2019; Accepted March 2, 2020; Published March 31, 2020
Abstract. In this paper, we introduce and study a new subclass of meromorphic functions with positive coefficients involving the polylogaritham function defined by a new operator and obtain coefficient estimates, growth and distortion theorems, the radius of convexity, integral transforms, convex linear combinations, convolution properties and -neighborhoods for the class
How to Cite this Article:
B. Venkateswarlu, P. Thirupathi Reddy, N. Rani, On a certain subclass of meromorphic functions with positive coefficients involving polylogarithm functions, Communications in Optimization Theory, Vol. 2020 (2020), Article ID 6, pp. 1-10.